# SDR AALA2000368

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME BENT STATION 520 AT STRINGER 24L.  INSTALLED REPAIR PER 51-40-3 WITH 7075 .063 11 INCHES LONG, 2 ROWS OF FASTENERS.  (M)
